El principio activo de MezynR 5 mg Tableta Recubierta es levocetirizina diclorhidrato. Mezyn 5 mg Tableta Recubierta es un medicamento antialérgico.Para el tratamiento de los signos de enfermedad (síntomas) asociados a:
We use our own and third-party cookies to ensure the functioning of our website. By clicking “Accept”, you agree that cookies are stored on your device to improve site navigation, analyze site usage, and collaborate with our marketing studies. You can also configure them. See Cookies Policy